`a`

Small data solutions for semilinear wave equations with effective damping

Pages: 183 - 191, Issue special, November 2013

 Abstract        References        Full Text (346.8K)          

Marcello D'Abbicco - Department of Mathematics, University of Bari, Bari, 70124, Italy (email)

1 M. D'Abbicco, M.R. Ebert Hyperbolic-like estimates for higher order equations, J. Math. Anal. Appl. 395 (2012), 747-765, doi:10.1016/j.jmaa.2012.05.070.       
2 M. D'Abbicco, M.R. Ebert A class of dissipative wave equations with time-dependent speed and damping J. Math. Anal. Appl. 399 (2013), 315-332, doi:10.1016/j.jmaa.2012.10.017.       
3 M. D'Abbicco, S. Lucente A modified test function method for damped wave equations Adv. Nonlinear Studies 13 (2013), 867-892.
4 M. D'Abbicco, S. Lucente, M. Reissig, Semilinear wave equations with effective damping, Chinese Ann. Math. 34B (2013), 3, 345-380, doi:10.1007/s11401-013-0773-0.       
5 H. Fujita, On the blowing up of solutions of the Cauchy Problem for $u_t=\Delta u+u^{1+\alpha}$, J. Fac.Sci. Univ. Tokyo 13 (1966), 109-124.       
6 R. Ikehata, Y. Mayaoka, T. Nakatake, Decay estimates of solutions for dissipative wave equations in $\mathbbR^N$ with lower power nonlinearities, J. Math. Soc. Japan, 56 (2004), 365-373.       
7 R. Ikehata, M. Ohta, Critical exponents for semilinear dissipative wave equations in $\mathbbR^N$, J. Math. Anal. Appl., 269 (2002), 87-97.       
8 R. Ikehata, K. Tanizawa, Global existence of solutions for semilinear damped wave equations in $R^N$ with noncompactly supported initial data, Nonlinear Analysis 61 (2005), 1189-1208.       
9 R. Ikehata, G. Todorova, B. Yordanov, Critical exponent for semilinear wave equations with Space-Dependent Potential, Funkcial. Ekvac. 52 (2009), 411-435.       
10 J. Lin, K. Nishihara, J. Zhai, Critical exponent for the semilinear wave equation with time-dependent damping, Discrete and Continuous Dynamical Systems, 32 (2012), 4307-4320, http://www.aimsciences.org/journals/pdfs.jsp?paperID=7562&mode=full       
11 A. Matsumura, On the asymptotic behavior of solutions of semi-linear wave equations, Publ. RIMS. 12 (1976), 169-189.       
12 G. Todorova, B. Yordanov, Critical exponent for a nonlinear wave equation with damping, J. of Differential Equations 174 (2001), 464-489.       
13 J. Wirth, Wave equations with time-dependent dissipation II. Effective dissipation, J. Differential Equations 232 (2007), 74-103.       
14 Qi S. Zhang, A blow-up result for a nonlinear wave equation with damping: The critical case, C. R. Acad. Sci. Paris Sér. I Math. 333 (2001), 109-114.       

Go to top